By Topic

A coset correlation for sequences with two-valued periodic autocorrelation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Rushanan, J.J. ; MITRE Corp., Bedford, MA, USA

Defines a new coset correlation that generalizes previous coset correlation results for m-sequences. This new correlation can be computed in terms of the coset sizes for any sequence that has a two-valued periodic autocorrelation function and that is constant on cosets. Thus the results apply to a larger family of periodic sequences than just m-sequences

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 4 )